Advertisement

Lobachevskii Journal of Mathematics

, Volume 40, Issue 1, pp 1–13 | Cite as

On Two-Dimensional Power Associative Algebras Over Algebraically Closed Fields and R

  • H. AhmedEmail author
  • U. BekbaevEmail author
  • I. RakhimovEmail author
Article
  • 13 Downloads

Abstract

In this paper we describe all power-associative algebra structures on a two-dimensional vector space over algebraically closed fields and ℝ. The list of all two-dimensional left(right) unital power-associative algebras, along with their unit elements, is specified. Also we compare the result of the paper with that results obtained earlier.

Keywords and phrases

power-associative algebra isomorphism classification unital algebra 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Ahmed, U. Bekbaev, and I. Rakhimov, “Complete classification of two–dimensional algebras,” AIP Conf. Proc. 1830, 070016 (2017). doi 10. 1063/1. 4980965.CrossRefGoogle Scholar
  2. 2.
    H. Ahmed, U. Bekbaev, and I. Rakhimov, “Two–dimensional left (right) unital algebras over algebraically closed fields and ℝ,” arXiv:1712.06731V2 (2017).Google Scholar
  3. 3.
    H. Ahmed, U. Bekbaev, and I. Rakhimov, “Classification of two–dimensional Jordan algebras,” AIP Conf. Proc. 1905, 030003 (2017). doi 10.1063/1.5012149.CrossRefGoogle Scholar
  4. 4.
    H. Ahmed, U. Bekbaev, and I. Rakhimov, “Classifications of two–dimensional Jordan algebras over the algebraically closed fields and ℝ,” arXiv:1710.00948v3 (2017).Google Scholar
  5. 5.
    H. Ahmed, U. Bekbaev, and I. Rakhimov, “Classification of 2–dimensional evolution algebras, their groups of automorphisms and derivation algebras,” arXiv:1711.05364 (2017).Google Scholar
  6. 6.
    A. A. Albert, “On power–associativity of rings,” Summa Brasil. Math., No. 2, 21–33 (1948).Google Scholar
  7. 7.
    A. A. Albert, “Power–associative rings,” Trans. Am. Math. Soc. 64, 552–593 (1948).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    S. C. Althoen and K. D. Hansen, “Two–dimensional real algebras with zero divisors,” Acta Sci. Math. (Sceged) 56, 23–42 (1992).MathSciNetzbMATHGoogle Scholar
  9. 9.
    S. C. Althoen and L. D. Kugler, “When is ℝ2 a division algebra?,” Am. Math. Mon., No. 90, 625–635 (1983).Google Scholar
  10. 10.
    U. Bekbaev, “On classification of m–dimensional algebras,” J. Phys.: Conf. Ser. 819, 012012 (2017).MathSciNetGoogle Scholar
  11. 11.
    U. Bekbaev, “Complete classification of two–dimensional general, commutative, commutative Jordan, division and evolution algebras,” arXiv: 1705.01237 (2017).Google Scholar
  12. 12.
    J. M. A. Bermúdez, R. Campoamor–Stursberg, L. Garciá Vergnolle, and J. S. Hernańdez, “Contractions d’algebres de Jordan en dimension 2,” J. Algebra 319, 2395–2409 (2008).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    J. M. A. Bermúdez, J. Fresań, and J. S. Hernańdez, “On the variety of two–dimensional real associative algebras,” Int. J. Contemp. Math. Sci. 2, 1293–1305 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    I. Burdujan, “Types of nonisomorphic two–dimensional real division algebras,” in Proceedings of the National Conference on Algebra (1985), Vol. 31, pp. 192–205.Google Scholar
  15. 15.
    A. L. Cali and M. Josephy, “Two–dimensional real division algebras,” Rev. Un. Mat. Argentina 32, 53–63 (1985).MathSciNetzbMATHGoogle Scholar
  16. 16.
    Y. C. Casado, “Evolution algebras,” PhD Thesis (EDITA, Publ. Div. Cient., Univ. Málaga, 2016). http://orchid. org/0000–0003–4299–4392.Google Scholar
  17. 17.
    R. Durań Diáz, J. Muñoz Mesqué, and A. Peinado Domińques, “Classifying quadratic maps from plane to plane,” Linear Algebra Appl. 364, 1–12 (2003).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    A. T. Gaĭnov, “Identity relations for binary Lie rings,” Usp. Mat. Nauk 12, 141–146 (1957).zbMATHGoogle Scholar
  19. 19.
    A. T. Gaĭnov, “Power–associative algebras over a finite–characteristic field,” Algebra Logika 8, 505–522 (1969).MathSciNetzbMATHGoogle Scholar
  20. 20.
    M. Goze and E. Remm, “2–dimensional algebras,” Afr. J. Math. Phys., No. 10, 81–91 (2011).Google Scholar
  21. 21.
    M. Goze and E. Remm, “2–dimensional algebras application to Jordan, G–associative and hom–associative algebras,” J. Gen. Lie Theory Appl. 11 (2), 1–11 (2017).Google Scholar
  22. 22.
    I. Kaygorodov and Y. Volkov, “The variety of 2–dimensional algebras over an algebraically closed field,” Canad. J. Math., 1–17 (2018). doi 10. 4153/S0008414X18000056Google Scholar
  23. 23.
    H. P. Petersson, “The classification of two–dimensional nonassociative algebras,” Result. Math., No. 3, 120–154 (2000).MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    E. W. Wallace, “Two–dimensional power–associative algebras,” Math. Mag. 43, 158–162 (1970).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceTaiz UniversityTaizYemen
  2. 2.Department of Mathematics, Faculty of ScienceUniversiti Putra Malaysia (UPM)SerdangMalaysia
  3. 3.Department of Science in Engineering, Faculty of EngineeringInternational Islamic University MalaysiaKuala LumpurMalaysia
  4. 4.Laboratory of Cryptography, Analysis and Structure, Institute for Mathematical ResearchUniversiti Putra Malaysia (UPM)SerdangMalaysia

Personalised recommendations